My son just started taking this medication today, he's taking it as an add on medication to focalin. When picking him up today from school, I noticed he was emotional , crying . He said to me he didn't know why he was crying, and I felt tell bad because I then realized it was the Intuniv medication my ex started to give him today. Will this emotional behavior stop eventually ???
How is your son doing now? I'm sorry that no one could answer your question until now. His crying isn't a known symptom, but it could be due to an uncomfortable side effect if he's a younger child. To learn all of the known side effects, go to the top of this page and click on Drugs A-Z, go to drugs by side effect and type in Intuniv and you will see the side effects that could possibly occur for your son. If he's now taking another drug, just type that name and you'll be forewarned of possible side effects.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Aug 2010 • 2 answers
Posted 26 Aug 2012 • 1 answer
Posted 13 May 2013 • 2 answers
Posted 6 Sep 2015 • 0 answers
Posted 7 Feb 2016 • 0 answers